# SDR REXA201805140375

- Difficulty date: April 26, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 22,825 hours, 15,398 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320365
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE BS 333 FRAME CRACKED, BETWEEN STRINGERS 2R AND 3R.  REMOVED AND REPLACED THE FRAME SECTION IAW  SRM 51-40-11,  SRM 51-42-21,  AND SRM 51-42-06.
